Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mrs cowell

Veteran Member
  • Content Count

    64
  • Joined

  • Last visited

Community Reputation

0 Neutral

4 Followers

About mrs cowell

  • Rank
    Junior Member
  • Birthday 02/17/1987

Profile Information

  • Gender
    Female

Recent Profile Visitors

2395 profile views
  1. I have been on accutane for 6 months now, recent months 20mg a day...(not a lot) since my bones and joints are aching I want to stop for a month and then continue in October (I've already consulted this with my dermatologist) So this is my question...I am going on vacation in the beginning of August on a Yacht (the sun is extra strong when you're on a yacht) and I'm wondering whether or not it's okay to tan once you've been OFF accutane for a month. Or do you have to wait more? I am obviously go
  2. It's my 5th month on accutane and my bones REALLY ache. My heels ache when i walk (in the morning it's the worst) and now my left knee feels funny and aches when i walk as well..i put special stuff on it to feel less pain. Is this pain going to last forever?! i decided to quit taking accutane...my skin already looks much better...but it feels like i'm an old woman...i am worried this pain will last forever! has anyone had the same experience? did the pain end when you quit accutane?
  3. Don't worry hun...my third month is pretty bad too but i just started clearing up again...its a tough cycle but it will be worth it in the end it's perfectly normal
  4. is it okay to go to a warm/hot place on vacation while on accutane? if you put like strong sunscreen on your skin can you tan a little?
  5. oh my gosh it's already almost my third month and acne is still popping up and my lips are so incredibly sore and non stop peeling..if i put vaseline or chapstick or anything on my lips it doesn't help and it makes the chunks of peeling skin on my lips more visible! i woke up today and as soon as i opened my mouth to speak, my lower lip split in the middle and blood started gushing out! it was freaky...and my skin is so sore on the sides of my mouth too in hurts to eat. I can't look at people in
  6. and it seems like they are all over my face!
  7. it's my second month and i keep on breaking out! ( i have little tiny zits which i never had before and always new cysts...i'm on 30 mg.....it;s strange how the first 2 weeks of accutane cleared me up the most. And then on the second month it came back ( and my right hand is numb :-/
  8. Has anyone had two cysts pop up in the exact same place? omg that's what happened to me friday through sunday (now it's drying up thank god lol sorry for the details) it was HUUUUUUUGE...and on my forehead...i look like a unicorn hahahaha i can't help but laugh...glad it's clearing up now that was horrible to cover up!
  9. i am curious how different derms assign the doses....i'm 22, 114 pounds (52 kilograms) and my dose is 30mg a day....what is your age, weight and dose?
  10. no no no! it's not my first week on accutane in general. i have been on it for like a month and a half and i was saying that it's my first week on 30 mg because i was on 20 mg before
  11. Is it possible to break out the first week if your accutane dose is increased?
  12. phew thank god you're a nurse...that made me feel better thanks
×